American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Anupam Bhatnagar. Projective varieties covered by isotrivial families. Proc. Amer. Math. Soc. 142 (2014) 1561-1566.
Abstract, references, and article information   
View Article: PDF

[2] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[3] Trina Armstrong and Ron Umble. Obstructions to deformations of d.g. modules. Proc. Amer. Math. Soc. 129 (2001) 3447-3452. MR 1860475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kimio Miyajima. A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities. Proc. Amer. Math. Soc. 125 (1997) 485-492. MR 1363432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Herzog. Strict local rings . Proc. Amer. Math. Soc. 84 (1982) 165-172. MR 637161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1